Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 24, Number 3

All articles in this issue are freely accessible.

Apollonian circle packings and closed horospheres on hyperbolic $3$-manifolds
Alex Kontorovich and Hee Oh; with appendix by Hee Oh; Nimish Shah.
J. Amer. Math. Soc. 24 (2011), 603-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784325
Intersecting families of permutations
David Ellis, Ehud Friedgut and Haran Pilpel.
J. Amer. Math. Soc. 24 (2011), 649-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784326
Fluctuation exponent of the KPZ/stochastic Burgers equation
M. Balázs, J. Quastel and T. Seppäläinen.
J. Amer. Math. Soc. 24 (2011), 683-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784327
Rational points of universal curves
Richard Hain.
J. Amer. Math. Soc. 24 (2011), 709-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784328
Global classical solutions of the Boltzmann equation without angular cut-off
Philip T. Gressman and Robert M. Strain.
J. Amer. Math. Soc. 24 (2011), 771-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784329
Regularity theory for parabolic nonlinear integral operators
Luis Caffarelli, Chi Hin Chan and Alexis Vasseur.
J. Amer. Math. Soc. 24 (2011), 849-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784330
Non-commutative circuits and the sum-of-squares problem
Pavel Hrubeš, Avi Wigderson and Amir Yehudayoff.
J. Amer. Math. Soc. 24 (2011), 871-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784331
Proof of the fundamental gap conjecture
Ben Andrews and Julie Clutterbuck.
J. Amer. Math. Soc. 24 (2011), 899-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784332
Erratum to “Infinite finitely generated fields are biinterpretable with $\mathbb N$”
Thomas Scanlon.
J. Amer. Math. Soc. 24 (2011), 917-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2784333